# SDR JJBA20240418051

- Difficulty date: April 11, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,168 hours, 27,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Splice
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SKIN SPLICE BTW FR 23-24 AND STR 19-20 FOUND CORRODED. CIRCUMFERENTIAL STRAP SPLICED ON CENTER FUSE 1 & 2 BTW FR 23-24 AND BTW STR 20L-19R
